# SDR ASAA1159907

- Difficulty date: June 21, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 16,309 hours, 5,321 cycles
- Engine: Cfmint CFM567B27
- Engine time: 16,309 hours, 5,321 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Screw
- Part number: 911M35P14
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS A SUDDEN INCREASE IN LOW PRESSURE ROTOR VIBRATION LEVELS AFTER LAST FAN LUBE.  DATA SCATTER INDICATES HARDWARE INSPECTION AND FAN RELUBE REQUIRED.  C/W TASK CARD PERFORMED ON BOARD TRIM BALANCE AND VIBRATION SURVEY.  POSITION NR 2 REMOVED P14 INSTALLED P13 WEIGHT POSITION NR 35 REMOVED P14 INSTALLED P12 WEIGHT POSITION NR 36 REMOVED P12 INSTALLED P14 WEIGHT REF MM 71 00 00 700 F00 AND 71 00 00 750 803 F00.
